Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 40, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 8, 2012, 8:13 PM EDT for Essex County, Franklin County, St. Lawrence County, New York. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2012, 8:13 PM EDT (00:13 UTC)
- Expired
- Jun 8, 2012, 8:43 PM EDT
- In force
- 30 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Essex County, NY, Franklin County, NY, St. Lawrence County, NY
The radar
The Ft Drum radar (KTYX), 104 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2040 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
861
WUUS51 KBTV 090013
SVRBTV
NYC031-033-089-090100-
/O.NEW.KBTV.SV.W.0040.120609T0013Z-120609T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
813 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ESSEX COUNTY IN NORTHERN NEW YORK...
SOUTHWESTERN FRANKLIN COUNTY IN NORTHERN NEW YORK...
SOUTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
* UNTIL 900 PM EDT.
* AT 812 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR SHURTLEFF...
MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
HORSESHOE LAKE...PIERCEFIELD...NEWCOMB...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4382 7415 4381 7422 4392 7434 4397 7426
4408 7429 4411 7435 4408 7470 4407 7476
4409 7478 4409 7487 4423 7491 4436 7474
4387 7395 4379 7406
TIME...MOT...LOC 0013Z 331DEG 33KT 4421 7474
$$
LOCONTO1 follow-up statement
836
WWUS51 KBTV 090043
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
843 PM EDT FRI JUN 8 2012
NYC031-033-089-090053-
/O.CAN.KBTV.SV.W.0040.000000T0000Z-120609T0100Z/
ESSEX NY-FRANKLIN NY-ST. LAWRENCE NY-
843 PM EDT FRI JUN 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LAWRENCE...
SOUTHWESTERN FRANKLIN AND SOUTHWESTERN ESSEX COUNTIES IN NORTHERN NEW
YORK IS CANCELLED...
THE SEVERE WEATHER HAS MOVED OUT OF THE AREA. THEREFORE THE NATIONAL
WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM WARNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4382 7415 4381 7422 4392 7434 4397 7426
4408 7429 4411 7435 4408 7470 4407 7476
4409 7478 4409 7487 4423 7491 4436 7474
4387 7395 4379 7406
TIME...MOT...LOC 0043Z 331DEG 33KT 4397 7455
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:20 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 8, 5:20 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 520 PM EDT FRI JUN 8 2012 .SYNOPSIS... SHOWERS AND A FEW STRONGER STORMS WILL END LATER THIS EVENING AS AN UPPER LEVEL DISTURBANCE PUSHES INTO FAR EASTERN NEW ENGLAND. OUTSIDE OCCASIONAL HIGH CLOUDS SOUTH AND WEST...GENERALLY DRY WEATHER IS EXPECTED BY SATURDAY INTO EARLY NEXT WEEK AS TEMPERATURES TREND WARMER. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR BY THE MIDDLE PORTIONS OF NEXT WEEK AS A WEAK FRONT SAGS INTO THE REGION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 513 PM EDT FRIDAY...BASED ON LATEST RADAR COVERAGE AND INTENSITY OF CELLS...HAVE INCREASED POPS FOR PORTIONS OF NORTHERN NEW YORK AND INCLUDED ENHANCED WORDING IN PLACES WHERE IT WAS NOT MENTIONED EARLIER. NO OTHER CHANGES TO FORECAST AT THIS TIME. PREVIOUS DISCUSSION... FCST REMAINS ESSENTIALLY ON TRACK AS WE HEAD INTO THE EVENING HOURS. ROBUST NRN STREAM UPPER SHORTWAVE WILL TRACK INTO FAR ERN MAINE OVERNIGHT WITH HIGH PRESSURE SETTLING SOUTH INTO OUR AREA TOWARD SUNRISE SATURDAY. UNTIL THEN...STILL DECENT COVERAGE OF SHOWERS/STORMS THROUGH THE 8/9PM HOUR AS SFC FRONT AND BEST PVA/DYNAMICAL UPPER SUPPORT PUSH THROUGH THE REGION. DESPITE CLOUDS AND COOLER PBL TEMPS...MODEST INSTABILITY...STEEP LOW LVL LAPSE RATES AND INCREASING 0-6KM BULK SHEAR/DIFFLUENCE ON THE FRONT NOSE OF 500-300 MB UPPER JET SHOULD KEEP SHOWERS/STORMS GOING THROUGH EARLY EVENING. A FEW COULD STILL REACH STRONG TO BRIEFLY SEVERE LEVELS...AND WILL CONTINUE IDEA OF GUSTY WINDS/HAIL EARLY...BUT MOST CELLS SHOULD REMAIN BELOW HIGHER END THRESHOLDS. OVERNIGHT LOWS SIMILAR TO LAST NIGHT...GENERALLY 45 TO 55 WITH CUSTOMARY COOL/WARM SPOTS. PATCHY FOG ALSO A GOOD BET. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 333 PM EDT FRIDAY...QUIET WX THEN EXPECTED FOR THE REMAINDER OF THE SHORT TERM THROUGH SUNDAY AS SFC HIGH PRESSURE SETTLES SOUTH FROM QUEBEC PROVIDING MAINLY DRY CONDITIONS. TONIGHT'S FRONTAL BOUNDARY WILL SETTLE OFF TO OUR SOUTH AND WEST ACROSS CENTRAL NY BY TOMORROW...WITH ANY DECAYING MCS/CONVECTIVE DEBRIS SHOWERS LIKELY REMAINING WELL SOUTH AND WEST. DID OPT TO CARRY JUST AN OUTSIDE CHC OF A FEW SHOWERS AND SOME MID TO HIGH LVL CLOUDS ACROSS THE SRN SLV/SWRN DACKS TO ACCT FOR SLIGHT QPF DIFFERENCES IN THE MODELS...OTW SUNNY/PTLY SUNNY SKIES EXPECTED. HIGHS SEASONAL 70 TO 75. THEN CLR/PTLY CLOUDY SATURDAY NIGHT ONWARD AS HIGH PRESSURE SETTLES INTO THE REGION. A GRADUAL WARMUP IN TEMPERATURES IS EXPECTED...WITH HIGHS BY SUNDAY CLIMBING INTO THE UPPER 70S TO LOWER 80S UNDER COMFORTABLE HUMIDITY LEVELS. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 325 PM EDT FRIDAY...BEGINNING PORTION OF THE EXTENDED WILL CONTINUE TO HAVE NORTHEAST REGION UNDER HIGH PRESSURE WITH MAIN PORTION OF RIDGE OFF THE EAST COAST. CWA WILL BE UNDER SOUTHERLY FLOW FOR BOTH DAYS. STEADY WAA INTO THE AREA WILL BRING ABV NORMAL TEMPS. 850 TEMPS WILL RANGE +12C TO +16C...GIVING US HIGHS IN THE 80S...AND LOWS IN THE 50S/60S. WESTERN PORTIONS OF THE CWA WILL SEE INCR CLDS TUESDAY AS FRNT APPROACHES REGION. THIS MAY HAMPER TEMPS WEST AS CHANCE FOR PRECIP POSSIBLE. TIMING OF FRNTL PRECIP DOES CONTINUE TO DIFFER IN LATEST MDL RUNS...BUT BULK OF RAIN...WITH THUNDER CHANCES WILL OCCUR WED. THURSDAY INTO FRIDAY WILL SEE SLOW CLRING TREND FROM W TO E AS RIDGE BUILDS IN FROM GREAT LKS REGION. TEMPS NEAR TO BLW NORMAL AS MAIN WIND REGIME WILL BRING COOLER AIRMASS FROM EC CANADA. MDLS DO HINT AT WK TROUGH LINGERING OFF COAST FOR LATTER PORTIONS OF EXTENDED...SO WILL KEEP SL CHANCE FOR A SHOWER IN W/ FOCUS OVER E VT. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... THROUGH 18Z SATURDAY...THRU 00Z SAT...ALL SITES WILL SEE A MIX OF VFR/MVFR CEILINGS AS PRECIPITATION AHEAD OF FRNTL BOUNDARY PUSHES THRU AREA. BKN025-030 WITH ANY POTENTIAL THUNDER AND 3-5SM FOR VSBY. AFT 00Z...MAINLY VFR SKIES W/ IFR FG FOR SLK/MPV W/ VSBY 1-2SM. AFT 10Z-12Z...VFR SKIES WITH INCR CLDS SLK/RUT WITH APPROACH OF NEXT SYSTEM. -SHRA DEVELOPING BY 18Z. WINDS SSW5-10KTS BECM LGT/VAR AFT 00Z THURSDAY...BECM NNW 5-10KTS BY 12Z SATURDAY. OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY...MORE SHOWERS ALONG AND SOUTH OF A MSS TO SLK TO MPV LINE WL BE POSSIBLE ON SATURDAY AS A WARM FRNT LIFTS TWD OUR REGION. VFR CONDITIONS WL PREVAIL IN ANY LIGHT SHOWER ACTIVITY. HIGH PRES AND VFR CONDITIONS WL CONT FOR SUNDAY THROUGH EARLY NEXT WEEK. A SFC BOUNDARY AND SFC HEATING MAY PRODUCE SCATTERED SHOWERS/STORMS ON TUES AFTN. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...JMG/RJS SHORT TERM...JMG LONG TERM...JN AVIATION...JN/TABER
Hazardous weather outlook, Jun 8, 3:52 AM EDT, 16 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 352 AM EDT FRI JUN 8 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-090800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 352 AM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN NEW YORK BY EARLY THIS AFTERNOON AND SPREAD INTO VERMONT BY MID AFTERNOON. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER AND LOCALIZED WIND GUSTS TO 50 MPH. THESE STRONG WINDS COULD CAUSE ISOLATED POWER OUTAGES AND A FEW TREE LIMBS TO BE BLOWN DOWN. IN ADDITION...THESE STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE OVERALL AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS THE NORTH COUNTRY.
In the hours before
Local storm report, Jun 8, 7:21 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
721 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL HOGANSBURG 44.97N 74.66W
06/08/2012 M1.00 INCH FRANKLIN NY NWS EMPLOYEE
&&
EVENT NUMBER BTV1200174
LOCONTOLocal storm report, Jun 8, 7:38 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
738 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL BLOOMINGDALE 44.41N 74.09W
06/08/2012 M1.00 INCH ESSEX NY PUBLIC
&&
EVENT NUMBER BTV1200175
LOCONTOLocal storm report, Jun 8, 7:42 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
742 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 1 W PITTSFIELD 43.77N 72.84W
06/08/2012 M1.25 INCH RUTLAND VT TRAINED SPOTTER
0340 PM HAIL STOCKBRIDGE 43.79N 72.75W
06/08/2012 M0.25 INCH WINDSOR VT PUBLIC
PUBLIC
0500 PM HAIL PLATTSBURGH 44.70N 73.45W
06/08/2012 M0.75 INCH CLINTON NY EMERGENCY MNGR
CLINTON COUNTY EMERGENCY MANAGER
0519 PM HAIL SOUTH HERO 44.65N 73.30W
06/08/2012 M0.25 INCH GRAND ISLE VT PUBLIC
PUBLIC
0534 PM HAIL COLCHESTER 44.54N 73.15W
06/08/2012 M1.00 INCH CHITTENDEN VT PUBLIC
PUBLIC
0552 PM HAIL ALTONA 44.89N 73.66W
06/08/2012 M1.00 INCH CLINTON NY PUBLIC
PUBLIC
0556 PM HAIL ELLENBURG DEPOT 44.91N 73.80W
06/08/2012 M1.00 INCH CLINTON NY PUBLIC
0605 PM HAIL 1 E NASHVILLE 44.45N 72.93W
06/08/2012 M1.00 INCH CHITTENDEN VT NWS EMPLOYEE
PUBLIC
0605 PM HAIL ELLENBURG 44.89N 73.84W
06/08/2012 E1.25 INCH CLINTON NY PUBLIC
HALF-DOLLAR SIZE HAIL
0605 PM TSTM WND DMG ELLENBURG 44.89N 73.84W
06/08/2012 CLINTON NY PUBLIC
TREE BRANCHES AND LEAVES DOWN
0614 PM HAIL BOLTON 44.38N 72.89W
06/08/2012 M0.50 INCH CHITTENDEN VT PUBLIC
ALONG I 89
0615 PM HAIL HOGANSBURG 44.97N 74.66W
06/08/2012 M1.00 INCH FRANKLIN NY PUBLIC
QUARTER SIZE HAIL AND TREES DOWN ACROSS ROADWAY
0615 PM HAIL FORT COVINGTON 44.99N 74.50W
06/08/2012 M0.50 INCH FRANKLIN NY PUBLIC
PUBLIC
0615 PM HAIL MALONE 44.85N 74.29W
06/08/2012 M1.75 INCH FRANKLIN NY PUBLIC
PUBLIC
0615 PM HAIL CHATEAUGAY 44.93N 74.08W
06/08/2012 M0.50 INCH FRANKLIN NY PUBLIC
PUBLIC
0620 PM HAIL CHATEAUGAY 44.93N 74.08W
06/08/2012 M1.00 INCH FRANKLIN NY PUBLIC
COVERING THE GROUND
0622 PM HAIL WATERBURY CENTER 44.38N 72.72W
06/08/2012 M0.25 INCH WASHINGTON VT PUBLIC
PUBLIC
0625 PM LIGHTNING JEFFERSONVILLE 44.64N 72.83W
06/08/2012 LAMOILLE VT FIRE DEPT/RESCUE
STRUCTURE CAUGHT FIRE IN JEFFERSONVILLE VERMONT AFTER
LIGHTNING STRIKE
0625 PM TSTM WND DMG BRUSHTON 44.83N 74.51W
06/08/2012 FRANKLIN NY PUBLIC
TREES DOWN
0625 PM HAIL ESSEX JUNCTION 44.49N 73.11W
06/08/2012 M0.50 INCH CHITTENDEN VT PUBLIC
PUBLIC
0630 PM HAIL DANNEMORA 44.72N 73.72W
06/08/2012 M0.75 INCH CLINTON NY PUBLIC
PUBLIC
0630 PM HAIL BRUSHTON 44.83N 74.51W
06/08/2012 M0.75 INCH FRANKLIN NY LAW ENFORCEMENT
SMALL LIMBS KNOCKED OUT OF TREES
0630 PM HAIL BOMBAY 44.94N 74.57W
06/08/2012 M0.50 INCH FRANKLIN NY PUBLIC
PUBLIC
0630 PM HAIL PERU 44.58N 73.53W
06/08/2012 M0.50 INCH CLINTON NY PUBLIC
PUBLIC
0630 PM HAIL HOGANSBURG 44.97N 74.66W
06/08/2012 M1.00 INCH FRANKLIN NY NWS EMPLOYEE
0630 PM HAIL SOUTH BOMBAY 44.89N 74.55W
06/08/2012 M1.00 INCH FRANKLIN NY PUBLIC
HAIL PIERCED VINYL SIDING ON HOME AND DAMAGED CAR
WINDSHIELDS IN DRIVEWAY
0634 PM HAIL BRUSHTON 44.83N 74.51W
06/08/2012 M1.25 INCH FRANKLIN NY PUBLIC
PUBLIC
0634 PM TSTM WND DMG MOIRA 44.82N 74.56W
06/08/2012 FRANKLIN NY PUBLIC
TREES DOWN IN MOIRA
0634 PM TSTM WND DMG HOGANSBURG 44.97N 74.66W
06/08/2012 FRANKLIN NY PUBLIC
TREES DOWN IN HOGANSBURG
0635 PM HAIL WATERBURY 44.34N 72.75W
06/08/2012 M0.50 INCH WASHINGTON VT PUBLIC
PUBLIC
0635 PM HAIL CADYVILLE 44.70N 73.63W
06/08/2012 M0.75 INCH CLINTON NY PUBLIC
PUBLIC
0640 PM HAIL SARANAC 44.65N 73.74W
06/08/2012 M0.75 INCH CLINTON NY PUBLIC
PUBLIC
0645 PM HAIL BERLIN 44.21N 72.58W
06/08/2012 M1.00 INCH WASHINGTON VT PUBLIC
PUBLIC
0645 PM HAIL PERU 44.58N 73.53W
06/08/2012 M1.00 INCH CLINTON NY PUBLIC
PUBLIC
0650 PM HAIL BARRE 44.20N 72.51W
06/08/2012 M0.25 INCH WASHINGTON VT PUBLIC
PUBLIC
0650 PM HAIL MONTPELIER 44.27N 72.57W
06/08/2012 M0.25 INCH WASHINGTON VT PUBLIC
PUBLIC
0655 PM HAIL 2 SE BARRE 44.18N 72.48W
06/08/2012 M0.25 INCH WASHINGTON VT PUBLIC
PUBLIC
0700 PM HAIL SOUTH BARRE 44.18N 72.51W
06/08/2012 E0.25 INCH WASHINGTON VT PUBLIC
0729 PM HAIL BLOOMINGDALE 44.41N 74.09W
06/08/2012 M1.00 INCH ESSEX NY PUBLIC
&&
EVENT NUMBER BTV1200138 BTV1200139 BTV1200140 BTV1200141 BTV1200142
BTV1200143 BTV1200147 BTV1200144 BTV1200148 BTV1200150 BTV1200145
BTV1200146 BTV1200149 BTV1200151 BTV1200152 BTV1200154 BTV1200164
BTV1200153 BTV1200155 BTV1200167 BTV1200163 BTV1200165 BTV1200168
BTV1200172 BTV1200174 BTV1200176 BTV1200169 BTV1200170 BTV1200171
BTV1200157 BTV1200161 BTV1200156 BTV1200158 BTV1200162 BTV1200159
BTV1200160 BTV1200173 BTV1200166 BTV1200175
MABLocal storm report, Jun 8, 7:52 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
752 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL WATERBURY 44.34N 72.75W
06/08/2012 M0.88 INCH WASHINGTON VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200177
MABLocal storm report, Jun 8, 7:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
755 PM EDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL RAINBOW LAKE 44.47N 74.17W
06/08/2012 M0.25 INCH FRANKLIN NY PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200178
MABSpecial weather statement, Jun 8, 8:02 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
802 PM EDT FRI JUN 8 2012
NYZ029-030-034-090100-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-WESTERN ESSEX NY-
802 PM EDT FRI JUN 8 2012
...A STRONG THUNDERSTORM WILL MOVE THROUGH SOUTH CENTRAL FRANKLIN...
SOUTHEASTERN ST. LAWRENCE AND SOUTHWESTERN ESSEX COUNTIES...
AT 758 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
SHURTLEFF...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SHURTLEFF...CRANBERRY LAKE...GALE...CONIFER...PIERCEFIELD...HORSESHOE
LAKE...TUPPER LAKE...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
LAT...LON 4382 7415 4381 7420 4382 7423 4392 7434
4397 7426 4411 7429 4406 7490 4426 7495
4441 7480 4423 7438 4404 7410 4380 7410
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:02 PM EDT | Special Weather Statement | BTV | Hamilton | 58 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.